31 MAY from 11am to 4pm
Via Zoom (register for details)
Congratulations on being selected to attend the Climate Essentials Workshop, a unique opportunity brought to you by Farmers For Climate Action and the Australian National University. This online workshop, taking place on May 31st from 11am to 4pm AEST, is designed specifically for Australian farmers who want to increase their resilience to climate change and understand agri-politics. With world-leading scientists providing talks and answering your questions, this workshop will cover topics such as climate change science, carbon farming, adaptation options, agri-politics, and communicating climate change.
Be prepared for an interactive and engaging experience, with polls and time allocated for discussions. You’ll have the chance to hear from experts like Professor Mark Howden, Caitlyn Baljak from Below Zero, and Dr Bec Colvin, to name a few.
Don’t miss out on this incredible opportunity to learn and network with other like-minded individuals in the industry. Register now and take this important step towards enhancing your skills and resilience in the face of climate change.
Note: Please only register if you are free to attend that day as places are limited.
|Climate Essentials Workshop for Farmers|
|11.00 – 11.30am||Opening||Welcome to the workshop||Rachel England (ANU ICEDS & FSES)|
|11.30am – 12.00pm||Session 1||Understanding GHG emissions, climate change and climate extremes||Prof Mark Howden (ANU ICEDS)|
|12.00 – 12.30pm||Session 2||Carbon in farming landscapes||Caitlyn Baljak (Below Zero)|
|12.30 – 12.45pm||Q&A||15 min discussion with Caitlyn and Mark|
|12.45 – 1.00pm||Break 15 min|
|1.00 – 1.30pm||Session 3||Adaptation options within Australia agriculture||Dr Steven Crimp (ANU ICEDS & FSES)|
|1.30 – 2.00pm||Session 4||Renewable energy in agriculture||Angus Dunne (ANU FSES)|
|2.00 – 2.15pm||Q&A||15 min discussion with Steve and TBC|
|2.15 – 2.30pm||Break 15 min|
|2.30 – 3.00pm||Session 5||Enhancing drought resilience at farm, community and regional scales||David Phelps (TNQ Drought Hub)|
|3.00 – 3.30pm||Session 6||Agri-politics and communicating climate change||Dr Bec Colvin (ANU Crawford School|
|3.30 – 3.45pm||Q&A||15 min discussion with Dave and Bec|
|3.45 – 4.00pm||Closing||Closing remarks and farewell||Rachel England (ANU ICEDS & FSES)|